MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00000421-198906000-00010

Медицинская библиотека · American journal of clinical oncology · 1989

Lethal cardiac toxicity after cisplatin and 5-fluorouracil chemotherapy. Report of a case with necropsy study.

Martin M, Diaz-Rubio E, Furió V, Blázquez J, Almenarez J, Fariña J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

This article presents a patient affected with epidermoid carcinoma of the soft palate who developed a dilated myocardiopathy with aortic embolism and fatal left cardiac failure after treatment with cisplatin (100 mg/m2, day 1) and 5-fluorouracil (1 g/m2/day i.v. days 2-6). The postmortem necropsy study showed diffuse interstitial edema and intracytoplasmic vacuolization of myocytes, without inflammatory changes. These findings were interpreted as acute toxic myocardiopathy, probably due to 5-fluorouracil treatment. Although the patient also received cisplatin, metoclopramide, allopurinol, thiethylperazine, and amitriptyline, before the onset of clinical symptoms, these drugs were not considered to play an important role in the production of this cardiopathy because of the dosage, necropsy findings, and lack of previous report.

Для цитирования: Martin M, Diaz-Rubio E, Furió V, Blázquez J, Almenarez J, Fariña J. Lethal cardiac toxicity after cisplatin and 5-fluorouracil chemotherapy. Report of a case with necropsy study.. American journal of clinical oncology. 1989. DOI: 10.1097/00000421-198906000-00010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.